JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ADDITIVITY OF JORDAN TRIPLE PRODUCT HOMOMORPHISMS ON GENERALIZED MATRIX ALGEBRAS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ADDITIVITY OF JORDAN TRIPLE PRODUCT HOMOMORPHISMS ON GENERALIZED MATRIX ALGEBRAS
Kim, Sang Og; Park, Choonkil;
  PDF(new window)
 Abstract
In this article, it is proved that under some conditions every bijective Jordan triple product homomorphism from generalized matrix algebras onto rings is additive. As a corollary, we obtain that every bijective Jordan triple product homomorphism from ( is not necessarily a prime algebra) onto an arbitrary ring is additive.
 Keywords
Jordan triple product homomorphism;generalized matrix algebra;additive map;
 Language
English
 Cited by
1.
Surjective Jordan maps and Jordan triple maps, Linear Algebra and its Applications, 2017, 535, 1  crossref(new windwow)
 References
1.
X. Cheng and W. Jing, Additivity of maps on triangular algebras, Electron. J. Linear Algebra 17 (2008), 597-615.

2.
I. Hakeda, Additivity of Jordan *-maps on AW*-algebras, Proc. Amer. Math. Soc. 96 (1986), no. 3, 413-420.

3.
J. Hakeda and K. Saito, Additivity of Jordan *-maps between operator algebras, J. Math. Soc. Japan 38 (1986), no. 3, 403-408. crossref(new window)

4.
P. Ji, Jordan maps on triangular algebras, Linear Algebra Appl. 426 (2007), no. 1, 190-198. crossref(new window)

5.
P. Ji, R. Liu, and Y. Zhao, Nonlinear Lie triple derivations of triangular algebras, Linear Multilinear Algebra 60 (2012), no. 10, 1155-1164. crossref(new window)

6.
W. Jing, Additivity of Jordan elementary maps on rings, arXiv:0706.0488v1 [math.RA] 4 Jun 2007.

7.
B. Kuzma, Jordan triple product homomorphisms, Monatsh. Math. 149 (2006), no. 2, 119-128. crossref(new window)

8.
P. Li and W. Jing, Jordan elementary maps on rings, Linear Algebra Appl. 382 (2004), 237-245. crossref(new window)

9.
P. Li and F. Lu, Additivity of Jordan elementary maps on nest algebras, Linear Algebra Appl. 400 (2005), 327-338. crossref(new window)

10.
Y. Li and Z. Xiao, Additivity of maps on generalized matrix algebras, Electron. J. Linear Algebra 22 (2011), 743-757.

11.
Z. Ling and F. Lu, Jordan maps of nest algebras, Linear Algebra Appl. 387 (2004), 361-368. crossref(new window)

12.
F. Lu, Jordan triple maps, Linear Algebra Appl. 375 (2003), 311-317. crossref(new window)

13.
F. Lu, Jordan maps on associative algebras, Comm. Algebra 31 (2003), no. 5, 2273-2286. crossref(new window)

14.
F. Lu, Multiplicative mappings of operator algebras, Linear Algebra Appl. 347 (2002), 283-291. crossref(new window)

15.
F. Lu, Additivity of Jordan maps on standard operator algebras, Linear Algebra Appl. 357 (2002), 123-131. crossref(new window)

16.
A. J. C. Martin and C. M. Gonzalez, The Banach-Lie group of Lie triple automorphisms of an H*-algebras, Acta Math. Sci. Ser. B Engl. Ed. 30 (2010), no. 4, 1219-1226.

17.
A. J. C. Martin and C. M. Gonzalez, A linear approach to Lie triple automorphisms of H*-algebras, J. Korean Math. Soc. 48 (2011), no. 1, 117-132. crossref(new window)

18.
W. S. Martindale III, When are multiplicative mappings additive?, Proc. Amer. Math. Soc. 21 (1969), 695-698.

19.
L. Molnar, On isomorphisms of standard operator algebras, Studia Math. 142 (2000), no. 3, 295-302.

20.
L. Molnar and P. Semrl, Elementary operators on standard algebras, Linear Multilinear Algebra 50 (2002), no. 4, 315-319. crossref(new window)

21.
P. Semrl, Isomorphisms of standard operator algebras, Proc. Amer. Math. Soc. 123 (1995), no. 6, 1851-1885. crossref(new window)

22.
Z. Xiao and F.Wei, Commuting mappings of generalized matrix algebras, Linear Algebra Appl. 433 (2010), no. 11-12, 2178-2197. crossref(new window)

23.
Z. Xiao and F.Wei, Lie triple derivations of triangular algebras, Linear Algebra Appl. 437 (2012), no. 5, 1234-1249. crossref(new window)